# SDR SWAA2020061291274

- Difficulty date: June 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 71,537 hours, 41,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING FLOOR STRIP AT ROW 8 LOOSE.  SECURED FLOOR PROXIMITY LIGHT STRIP PER AMM 33-51-15.
